Skip to main content

View Diary: Personality and PTSD (38 comments)

Comment Preferences

  •  the doc knows (2+ / 0-)
    Recommended by:
    cotterperson, GreenMother

    he agreed I needed to go back on after I told him about my symptoms. Another drug might be one answer. With Lexapro there are only two: a start up dose of 5 mg, and a full 10 mg dose. My anesthesia was the Michael Jackson drug of choice Propofol, but the microemboli caused by the heart-lung machine is well known to cause problems. Obviously I am not well versed in neurophysiology, but another cardiac nurse in rehab said her husband was never the same after his open heart surgery. Nonetheless I have a beautiful granddaughter, a forty-four year marriage, and other blessings too numerous to count, but count them I do. I'm also not a psychiatrist ( in point of fact I am a retired bookseller!) so any buried supplemental causes will have to remain speculative. Those who suspect DEEPER problems could well be right. I just know this all started after surgery.

Subscribe or Donate to support Daily Kos.

Click here for the mobile view of the site